# SDR DL757971654

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psus
- Condition: Malfunctioned
- Location: Cabin
- Component: 417T3100
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE FOLLOWING PSUS DID NOT OPEN WHEN O2 SYS ACTIVATED PASSING 36,000 FT, WHEN CABIN LOST      PRESSURIZATION 2AB, 2CD, 23DEF, 24ABC, 34DEF, 37DEF.  DNTC REPLACED ABOVE LISTED PSUS.
